BibTeX record journals/cor/Grassmann77

download as .bib file

@article{DBLP:journals/cor/Grassmann77,
  author       = {Winfried K. Grassmann},
  title        = {Transient solutions in markovian queueing systems},
  journal      = {Comput. Oper. Res.},
  volume       = {4},
  number       = {1},
  pages        = {47--53},
  year         = {1977},
  url          = {https://doi.org/10.1016/0305-0548(77)90007-7},
  doi          = {10.1016/0305-0548(77)90007-7},
  timestamp    = {Tue, 18 Feb 2020 13:55:47 +0100},
  biburl       = {https://dblp.org/rec/journals/cor/Grassmann77.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}